Question about Health & Beauty

1 Answer

Can panafcortolone cause long term damage to eyes? I have been prescribed 12.5mg for 2 months and I get blurred vision shortly after taking the pill, for most of the day.

Posted by on

Ad

1 Answer

  • Level 3:

    An expert who has achieved level 3 by getting 1000 points

    Superstar:

    An expert that got 20 achievements.

    All-Star:

    An expert that got 10 achievements.

    MVP:

    An expert that got 5 achievements.

  • Health & Beauty Master
  • 1,841 Answers

This medicine is a corticosteroid, and it can, in a small percentage of people, cause vision disturbances. Your dose is moderate, but you should not stop taking it suddenly, therefore, get back to the doctor soon and discuss this side effect.
.

Posted on Dec 16, 2016

Ad

1 Suggested Answer

6ya6ya
  • 2 Answers

SOURCE: I have freestanding Series 8 dishwasher. Lately during the filling cycle water hammer is occurring. How can this be resolved

Hi,
a 6ya expert can help you resolve that issue over the phone in a minute or two.
best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
the service is completely free and covers almost anything you can think of (from cars to computers, handyman, and even drones).
click here to download the app (for users in the US for now) and get all the help you need.
goodluck!

Posted on Jan 02, 2017

Ad

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

1 Answer

T got a pill it a round grey and 15 mg


If the pill you describe also has "OP" on it, it is oxycodone, which is generally prescribed for pain.They are highly addictive,and potentially dangerous.Take them as prescribed by your physician.

Aug 07, 2017 | Health & Beauty

1 Answer

How does nifedical effect the human eye


Nifedical, or Nifedipine, is used to treat high blood pressure and angina.

Side effects may RARELY include

- bloodshot eyes
- bluish vision
- blurred vision
- other changes in vision

If the person taking Nifedical notices these, he or she should go back to the doctor.
.

Dec 14, 2016 | Cars & Trucks

1 Answer

High blood pressure, blurred vision one eye, headache, dizziness


Hypertension can cause all this, but these symptoms can happen when the pressure is very high, so it must be checked then and controlled so no damage is done to the body.

Dec 15, 2013 | Health & Beauty

2 Answers

Is there a proper way to use sleep medication? Can you stay on it for a long time?


Sleep medication should only really be used for up to a few weeks at a time. It's not meant to be a long term solution.

Take a look at this YouTube video which gives a brief outline to the sensible way to use sleep medication

http://www.youtube.com/watch?v=NoHTd-IpvbA

Feb 20, 2013 | Health & Beauty

1 Answer

What is cataract? Is it something that you can catch?


Cataract is an eye condition that is very common but it isn't infectious in any way. Cataract is a condition that makes the eye feel clouded over, blurring vision. Cataract is sometimes caused by age degeneration, genetics or UV ray damage.

Feb 13, 2013 | Health & Beauty

1 Answer

Can eyes be damaged by over exposure to sun UV rays?


: Yes. People are very aware of the danger of UV rays on our skin etc but not everyone realizes that our eyes are also at risk. If your eyes are overexposed to sun rays, you might get a condition called photokeratitis. It's a bit like sunburn of the eye and can cause:

- Red eyes

- Gritty feeling in the eyes

- Extreme sensitivity to light

- Rarely - long term damage

Feb 13, 2013 | Health & Beauty

1 Answer

Is it unhealthy for your eyes to have eye surgery to correct your vision? I really want to get rid of my glasses as I hate them but am worried about the long term effects of the surgery.


In the meantime there are no reports of any long term damage after the eye surgery. The cornea is very sturdy and apparently suffers no long term effects from the corrective surgery. But if you are worried you should talk it all through with your doctor before you have it done.

Feb 13, 2013 | Health & Beauty

4 Answers

Why is it important to wear sunglasses?


Sunglasses are a great fashion accessory, but their most important job is to protect your eyes from the sun's ultraviolet (UV) rays. Some of the reasons why these sunglasses are necessary are:
1. Cataracts, a clouding of the eye's lens that can blur vision. An estimated 20% of cases are caused by extended UV exposure.
2. Macular degeneration, resulting from damage to the retina that destroys central vision.
3. They are capable of blocking out 99 to 100% of both UVA and UVB radiation.
Apart from these reasons, sunglasses also provide you an attractive look. If you want to get these protective and attractive sunglasses, you can prefer PINK DONUT, as they provide the best quality and trending sunglasses at a reasonable price.


floortjeloves-importance-sunglasses-4-d2mwhxqwlaonbjodcuvwqjy4-3-0.jpg

Nov 07, 2010 | Clothing Accessories

2 Answers

My camera has blurred vision


Your CCD, which is the main imaging component of your camera, is either malfunctioning, or there maybe some foreign material on it. I would not advise taking apart the camera to check it unless you have the tools and experience. It would be a better idea to have your local camera shop have a look at it.

Mar 28, 2010 | Cameras

Not finding what you are looking for?
Health & Beauty Logo

Related Topics:

30 people viewed this question

Ask a Question

Usually answered in minutes!

Top Health & Beauty Experts

Robin Hill
Robin Hill

Level 3 Expert

1263 Answers

wcdoc1953
wcdoc1953

Level 2 Expert

278 Answers

yadayada
yadayada

Level 3 Expert

76164 Answers

Are you a Health and Beauty Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...